# SDR CA010402009

- Difficulty date: March 13, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Make and model: Piper PA-31T
- Aircraft time: 15,352 hours
- Engine: Pwa PT6A28
- System (JASC): 3242 · Brake
- Part: Disk
- Part number: 16403906
- Condition: Cracked
- Location: Rt Mlg Brakes
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROBLEM FOUND DURING INSPECTION. RT BRAKE FOUND CRACKED ALONG THE WEARING SURFACE.
